Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 264, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Dec 26, 2015, 9:38 AM CST for Crockett County, Dyer County, Gibson County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 9:38 AM CST (15:38 UTC)
- Expired
- Dec 26, 2015, 10:10 AM CST
- In force
- 32 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crockett County, TN, Dyer County, TN, Gibson County, TN
The radar
The Paducah radar (KPAH), 108 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
542
WUUS54 KMEG 261538
SVRMEG
TNC033-045-053-261630-
/O.NEW.KMEG.SV.W.0264.151226T1538Z-151226T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
938 AM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CROCKETT COUNTY IN WEST TENNESSEE...
CENTRAL GIBSON COUNTY IN WEST TENNESSEE...
EASTERN DYER COUNTY IN WEST TENNESSEE...
* UNTIL 1030 AM CST
* AT 938 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR DYERSBURG...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TRENTON...NEWBERN...DYER...KENTON...RUTHERFORD...FRIENDSHIP...
YORKVILLE...CENTRAL...EDGEWOOD...GRIZZARD...CURRIE...ROHOBOTH...
TYSON STORE...MOORES CHAPEL...MAXEY...STOKES...VAUGHNS GROVE...
BARRONS CORNER...TEMPLETON AND TUCKERS CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 3619 8893 3618 8890 3614 8887 3614 8885
3613 8884 3593 8884 3588 8931 3615 8933
3621 8894
TIME...MOT...LOC 1538Z 244DEG 36KT 3596 8931
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
013
WWUS54 KMEG 261602
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1002 AM CST SAT DEC 26 2015
TNC033-045-261612-
/O.CAN.KMEG.SV.W.0264.000000T0000Z-151226T1630Z/
CROCKETT TN-DYER TN-
1002 AM CST SAT DEC 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CROCKETT AND
EASTERN DYER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3619 8893 3618 8890 3614 8887 3614 8885
3612 8884 3593 8884 3590 8913 3597 8914
3598 8917 3601 8921 3603 8916 3618 8915
3620 8899 3620 8896 3621 8894
TIME...MOT...LOC 1602Z 244DEG 36KT 3607 8904
$$
TNC053-261630-
/O.CON.KMEG.SV.W.0264.000000T0000Z-151226T1630Z/
GIBSON TN-
1002 AM CST SAT DEC 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR CENTRAL GIBSON COUNTY...
AT 1002 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER DYER...OR 8
MILES NORTHWEST OF TRENTON...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TRENTON...DYER...KENTON...RUTHERFORD...YORKVILLE...CENTRAL...
GRIZZARD...CURRIE...TYSON STORE...MOUNT ORANGE...MOORES CHAPEL...GOOD
LUCK...TILGHMAN...VAUGHNS GROVE...BARRONS CORNER...TUCKERS CORNER...
BRAZIL...LANEVIEW AND GEORGETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3619 8893 3618 8890 3614 8887 3614 8885
3612 8884 3593 8884 3590 8913 3597 8914
3598 8917 3601 8921 3603 8916 3618 8915
3620 8899 3620 8896 3621 8894
TIME...MOT...LOC 1602Z 244DEG 36KT 3607 8904
HAIL...<.75IN
WIND...60MPH
$$418
WWUS54 KMEG 261610
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1010 AM CST SAT DEC 26 2015
TNC053-261620-
/O.CAN.KMEG.SV.W.0264.000000T0000Z-151226T1630Z/
GIBSON TN-
1010 AM CST SAT DEC 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GIBSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3619 8893 3618 8890 3614 8887 3614 8885
3612 8884 3593 8884 3590 8913 3597 8914
3598 8917 3601 8921 3603 8916 3618 8915
3620 8899 3620 8896 3621 8894
TIME...MOT...LOC 1608Z 244DEG 36KT 3611 8895
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 9:30 AM CST, 8 minutes earlier.
Area forecast discussion, Dec 26, 9:30 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
930 AM CST SAT DEC 26 2015
.UPDATE...
UPDATED TO ADD SEVERE POTENTIAL THIS MORNING ACROSS THE NORTHERN
PORTIONS OF THE AREA AND TO ADJUST TEMPERATURES UPWARD AND CLOUD
COVER DOWN ALONG AND SOUTH OF I-40.
&&
.DISCUSSION...
A WARM FRONT REMAINS POSITIONED ACROSS NORTHWEST TENNESSEE INTO
NORTHEAST ARKANSAS AT MID MORNING. A LOW LEVEL JET BASED BETWEEN
4-6 KFT WITH SOUTHWEST WINDS BETWEEN 45-50 KTS WAS NOTED FROM THE
15Z VAD PROFILER AT KNQA. THIS WAS HELPING TO SUPPORT SEVERE
CONVECTION CURRENTLY ROOTED NEAR THE SURFACE ALONG THE WARM FRONT
ACROSS FAR NORTHWEST TENNESSEE. CONVECTION SHOULD CONTINUE TO MOVE
EASTWARD ALONG THE FRONTAL BOUNDARY AND POSE A THREAT FOR HEAVY
RAINFALL...DAMAGING WINDS...AND ISOLATED TORNADOES ACROSS
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST
TENNESSEE THROUGH THE REMAINDER OF THIS MORNING.
THE WARM FRONT SHOULD EVENTUALLY LIFT NORTH OF THE MID SOUTH BY
LATER THIS AFTERNOON WITH RISING MID LEVEL HEIGHTS. THIS SHOULD
HELP TO CAP THE ATMOSPHERE AND LIMIT CONVECTION ACROSS THE WARM
SECTOR THIS AFTERNOON. CLOUDS WILL LIKELY SCATTER OUT SOUTH OF THE
FRONT WITH PERIODS OF SUN WHICH SHOULD ALLOW TEMPERATURES TO SOAR
INTO THE UPPER 70S WITH A FEW LOCATIONS POTENTIALLY REACHING THE
80 DEGREE MARK. THESE TEMPERATURES SHOULD BREAK A FEW RECORDS AS
THEY ARE NEARLY 30 DEGREES ABOVE CURRENT SEASONAL AVERAGES. VERY
HUMID CONDITIONS ARE ALSO EXPECTED WITH DEWPOINTS NEARING 70
DEGREES ACROSS THE WARM SECTOR MAKING CONDITIONS FEEL MORE LIKE
LATE SPRING AS COMPARED TO EARLY WINTER.
UPDATED GRIDS...FORECAST...AND HAZARDOUS WEATHER OUTLOOK HAVE BEEN
SENT.
JLH
&&
.PREV DISCUSSION... /ISSUED 504 AM CST SAT DEC 26 2015/
RECORD WARMTH TODAY...FOLLOWED BY INCREASING RAIN CHANCES SUNDAY
AND EARLY MONDAY...AHEAD OF A SOUTHERN BRANCH CLOSED UPPER LOW.
3 AM SURFACE ANALYSIS SHOWED A WARM FRONT ALONG THE I-40 CORRIDOR.
DENSE FOG WAS OCCURING TO THE NORTH OF THE ADVANCING WARM FRONT...
WHILE VISIBILITIES HAD IMPROVED BEHIND THE FRONT. THROUGH THE
REMAINDER OF THE EARLY MORNING...EXPECT A NUMEROUS SHOWERS AND
SCATTERED THUNDERSTORMS...AS MOIST ISENTROPIC LIFT HELPS SLIGHTLY
UNSTABLE ELEVATED PARCELS OVERCOME AN ELEVATED CAPPING INVERSION.
BY LATE MORNING...THE SURFACE WARM FRONT SHOULD LIFT NORTH OF THE
MIDSOUTH...WITH MIDLEVEL HEIGHT RISES AND WEAKENING ISENTROPIC
LIFT AND RAIN CHANCES.
THE AFOREMENTIONED UPPER LOW WILL BE CENTERED NEAR EL PASO LATE
THIS EVENING. DOWNSTREAM FRONTOGENESIS WILL OCCUR UNDER INCREASINGLY
DIFLUENT FLOW ALOFT...FROM NORTH TX TO THE OZARK PLATEAU. THE
SURFACE COLD FRONT WILL SAG INTO NORTHEAST AR SUNDAY MORNING...
LIKELY MAKING LITTLE FURTHER SOUTHWARD PROGRESS AHEAD OF A 995MB
SURFACE LOW OVER NORTHEAST TX.
THE UPPER LOW WILL LIFT INTO NORTH TX BY LATE SUNDAY EVENING...
WITH STRONGLY DIFLUENT FLOW ALOFT OVERSPREADING THE LOW LEVEL
WARM SECTOR ALONG AND WEST OF THE MS RIVER. GFS AND NAM SOUNDINGS
INDICATE MODEST LOW LEVEL INSTABILITY OVER THE MIDSOUTH SUNDAY
NIGHT... WITH MUCAPE GENERALLY BELOW 500 J/KG AND MIDLEVEL LAPSE
RATES LESS THAN 6 C/KM. HOWEVER...00Z GFS PROGGED 850 MB REAR
INFLOW/DRYSLOT WINDS OF 50-60KT...SUGGESTIVE OF MARGINAL SEVERE
WIND THREAT WITH A QLCS CONVECTIVE MODE SUNDAY NIGHT.
THE UPPER LOW WILL LIFT INTO THE UPPER MIDWEST BY LATE MONDAY
AFTERNOON. EXPECT THE STRONGLY FORCED SURFACE COLD FRONT/DRYLINE
TO HAVE EXITED THE TN VALLEY REGION BY LATE AFTERNOON. GFS SUGGESTS
POST FRONTAL SHOWERS WILL BE POSSIBLE MONDAY AFTERNOON...MAINLY
NORTH OF I-40. 00Z ECMWF MAINTAINS NO POST FRONTAL QPF WEST OF
THE TN RIVER VALLEY MONDAY AFTERNOON.
LOW LEVEL MOISTURE WILL MAKE A MODEST RETURN TO TUESDAY NIGHT/EARLY
WEDNESDAY...AHEAD OF HIGH AMPLITUDE UPPER TROF LIFTING FROM THE
SOUTHERN PLAINS INTO THE MIDDLE MS RIVER VALLEY. NORTHEAST MS WILL
SEE THE BEST CHANCE FOR MEASURABLE RAINFALL WEDNESDAY...AIDED BY
PROXIMITY TO MIDLEVEL SUBTROPICAL MOISTURE. BY THURSDAY MORNING...A
REINFORCING PUSH OF DRY MIDCONTINENTAL AIR WILL SWEEP THROUGH THE
MIDSOUTH BEHIND THE EXITED MIDLEVEL TROF...ENDING PRECIP CHANCES.
THE REMAINDER MID TO LATE PORTIONS OF NEXT WEEK WILL SEE COLD AND
DRY MIDCONTINENTAL HIGH PRESSURE PREVAIL...WITH SEASONAL EARLY
JANUARY TEMPERATURES AND LITTLE TO NO PRECIP CHANCES.
PWB
&&
.AVIATION...
12Z TAF SET
A WARM FRONT WILL CONTINUE TO LIFT NORTH THIS MORNING AND WILL
BRING ANOTHER ROUND OF SHRAS/TSRAS TO KMEM...KMKL...AND KJBR.
CONDS WILL START TO IMPROVE AFTER 16-18Z WHEN THE WINDS SHIFT
TO THE SOUTH. A GRADUAL IMPROVEMENT IS EXPECTED THROUGH THE DAY
WITH VFR CONDS ACROSS MOST OF THE AREA BY MID AFTERNOON. CONDS
WILL THEN BEGIN TO DETERIORATE OVERNIGHT AS STRATUS SPREADS BACK
INTO THE AREA.
SOUTH WINDS AROUND 10-12 KTS WITH OCNL HIGHER GUSTS EXPECTED OVER
NEXT 24 HOURS.
KRM
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
DUNKLIN-PEMISCOT.
MS...NONE.
TN...NONE.
&&Hazardous weather outlook, Dec 26, 9:16 AM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 916 AM CST SAT DEC 26 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-271730- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 916 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST TENNESSEE TODAY. THE PRIMARY SEVERE WEATHER THREATS WILL BE HEAVY RAINFALL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOCALLY HEAVY RAINFALL SUFFICIENT TO PRODUCE FLASH FLOODING WILL BE POSSIBLE SUNDAY THROUGH EARLY MONDAY OVER EASTERN ARKANSAS AND THE MISSOURI BOOTHEEL. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY NIGHT OVER THE MISSISSIPPI RIVER DELTA SOUTHWEST OF MEMPHIS...WITH DAMAGING WINDS AND AN ISOLATED BRIEF TORNADO POSSIBLE. THERE IS A MARGINAL SEVERE WEATHER RISK OVER THE REMAINDER OF THE MID SOUTH SUNDAY NIGHT AND EARLY MONDAY...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS NORTHERN PORTIONS OF THE MID SOUTH AND ACROSS THE REMAINDER OF THE AREA SUNDAY NIGHT INTO MONDAY MORNING. JLH
In the hours before
Special weather statement, Dec 26, 8:02 AM CST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 802 AM CST SAT DEC 26 2015 ARZ026>028-261430- CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR- 802 AM CST SAT DEC 26 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 830 AM CST FOR... SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... AT 802 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER THREE WAY...OR NEAR CARAWAY...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHEASTERN CRAIGHEAD...NORTHWESTERN MISSISSIPPI AND NORTHEASTERN POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3548 9035 3588 9033 3595 8999 3559 8999 TIME...MOT...LOC 1402Z 227DEG 46KT 3573 9026
Special weather statement, Dec 26, 9:05 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
905 AM CST SAT DEC 26 2015
TNZ001>003-019-020-261545-
WEAKLEY TN-LAKE TN-DYER TN-GIBSON TN-OBION TN-
905 AM CST SAT DEC 26 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 945 AM CST FOR...
NORTHWESTERN WEAKLEY COUNTY IN WEST TENNESSEE...
EASTERN LAKE COUNTY IN WEST TENNESSEE...
NORTHEASTERN DYER COUNTY IN WEST TENNESSEE...
NORTHWESTERN GIBSON COUNTY IN WEST TENNESSEE...
OBION COUNTY IN WEST TENNESSEE...
AT 905 AM CST...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR CLOVERDALE...OR 16 MILES NORTH OF DYERSBURG...MOVING
NORTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN NORTHWESTERN WEAKLEY...EASTERN LAKE...NORTHEASTERN DYER...
NORTHWESTERN GIBSON AND OBION COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3650 8883 3625 8881 3604 8954 3648 8943
3650 8942 3651 8931
TIME...MOT...LOC 1505Z 244DEG 36KT 3627 8936The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 8:02 PM CST | River Flood Warning | MEG | Decatur, Hardin | 19 days |
| Dec 25, 8:02 PM CST | River Flood Warning | MEG | Decatur, Perry | 19 days |
| Dec 25, 9:35 PM CST | Dense Fog Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 7 hr |
| Dec 26, 8:22 AM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 38 min |
| Dec 26, 8:54 AM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Lauderdale | 51 min |
| Dec 26, 9:05 AM CST | Special Weather Statement | MEG | Obion | 40 min |
| Dec 26, 9:39 AM CST | Special Weather Statement | MEG | Obion, Weakley | 51 min |
| Dec 26, 10:11 AM CST | Special Weather Statement | MEG | Gibson, Weakley | 49 min |
| Dec 26, 11:14 AM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 11 days |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.